MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sex, weight, ethnicity, race: unk.Date of event : unk.Implant date, explant date: unk.(b)(4): lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
The reporter states a 13.2mm micl13.2 implantable collamer lens -6.0 diopter was "vold to flat, remove." attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
On (b)(6) 2021 a 13.2mm micl13.2, -6.0 diopter implantable collamer lens was implanted in the patient's left (os) eye.On (b)(6) 2021, the lens was explanted due to low vault.The cause of the event is reported as device.H3-device evaluation: the lens was returned in liquid in a vial.Visual inspection found that the haptic was torn.Claim# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key11823295
Report Number2023826-2021-01444
Device Sequence Number3721923
Product Code MTA
UDI-Device Identifier00841542103213
UDI-Public00841542103213
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/25/2021
06/21/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date06/17/2021
07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-SFC-45, LOT#-1502315.; FOAM TIP PLUNGER MODEL-FTP, LOT#-1509330.; INJECTOR MODEL-MSI-PF, LOT#-UNK.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR